# SDR CALA2013112193156

- Difficulty date: November 19, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 40,885 hours, 17,740 cycles
- Engine: Iae V2527A5
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Amu
- Part number: AMU2790CB06
- Part serial: 169
- Condition: Faulty
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FWD & AFT FLIGHT ATTENDANT INTERPHONE HAS HIGH STATIC & WHEN THE FWD FLIGHT ATTENDANT TRIES TO TRANSMIT THE TRANSMISSION SHORTS TO THE PA SYSTEM.  SWAPPING HANDSETS BETWEEN THE FWD & AFT CABIN, NO HELP.  RESETTING THE AMU IS NO HELP.  REPLACED AMU, BOTH HANDSET HARNESSES & FWD CRADLE.  OPERATIONS CHECKED GOOD IAW AMM.
